Please use this identifier to cite or link to this item: https://repositorio.accefyn.org.co/handle/001/1009 Cómo citar
Full metadata record
DC FieldValueLanguage
dc.contributor.authorToro, Tatiana-
dc.date.accessioned2021-11-15T15:21:04Z-
dc.date.available2021-11-15T15:21:04Z-
dc.date.issued2018-01-12-
dc.identifier.urihttps://repositorio.accefyn.org.co/handle/001/1009-
dc.description.abstractEsta nota esta basada en la charla de posesión como Miembro Correspondiente de la Academia Colombiana de Ciencias Exactas Fisicas y Naturales. En ella describo algunos de los resultados recientes en un area de análisis que esta enfocada en entender la relación entre las propiedades geométricas de un dominio y el comportamiento hacia la frontera de las soluciones de ecuaciones diferenciales parciales en este dominio.spa
dc.description.abstractThis paper is a summary of the talk given with the occasion of the author’s induction as Corresponding Member of the Academia Colombiana de Ciencias Exactas Fisicas y Naturales. We describe recent results in an area of analysis which focuses on the relationship between the geometric properties of a domain and the behavior near the boundary of the solutions to canonical PDEs in this domain.eng
dc.format.mimetypeapplication/pdfspa
dc.language.isospaspa
dc.publisherAcademia Colombiana de Ciencias Exactas, Físicas y Naturalesspa
dc.rightsCreative Commons Attribution-NonCommercial-ShareAlike 4.0 Internationalspa
dc.rights.urihttps://creativecommons.org/licenses/by-nc/4.0/spa
dc.sourceRevista de la Academia Colombiana de Ciencias Exactas, Físicas y Naturalesspa
dc.titleAnalysis and geometry on non-smooth domainsspa
dc.typeArtículo de revistaspa
dcterms.audienceEstudiantes, Profesores, Comunidad científica colombianaspa
dcterms.referencesH. Aikawa,Characterization of a uniform domain by theboundary Harnack principle, Harmonic analysis and itsapplications, Yokohama Publ., Yokohama, (2006), 1-17spa
dcterms.referencesH. Aikawa,Characterization of a uniform domain by theboundary Harnack principle, Harmonic analysis and itsapplications, Yokohama Publ., Yokohama, (2006), 1-17spa
dcterms.referencesM. Akman, M. Badger, S. Hofmann and J. M.Martell,Rectifiability and elliptic measures on 1-sidedNTA domains with Ahlfors-David regular boundaries, toappear, Trans. Amer. Math. Soc.spa
dcterms.referencesJ. Azzam, J. Garnett, M. Mourgoglou, andX. Tolsa,Uniform rectifiability, elliptic measure,square functions and -approximability, preprint 2016,arXiv:1612.02650spa
dcterms.referencesJ. Azzam, S. Hofmann, J. M. Martell, S.Mayboroda, M. Mourgoglou, X. Tolsa and A. Volberg,Harmonic measure is rectifiable if it is absolutely contin-uous with respect to the co-dimension one Hausdorff mea-sure, C. R. Math. Acad. Sci. Paris 354 (2016), no. 4,351-355spa
dcterms.referencesJ. Azzam, S. Hofmann, J. M. Martell, S.Mayboroda, M. Mourgoglou, X. Tolsa and A. VolbergRectifiability of harmonic measure,to appear in GAFAspa
dcterms.references. Azzam, S. Hofmann, J. M. Martell, K. Nys-tröm and T. Toro,A new characterization of chord-arcdomains, to appear, J. European Math. Socspa
dcterms.referencesM. Akman, S. Hofmann, J. M. Martell and T.Toro, in preparationspa
dcterms.referencesL. Caffarelli, E. Fabes, S. Mortola and S. Salsa,Boundary behavior of nonnegative solutions of elliptic op-erators in divergence form., Indiana Univ. Math. J.30(1981), no. 4, 621–640spa
dcterms.referencesL. Caffarelli, E. Fabes and C. Kenig,Completely sin-gular harmonic-elliptic measures, Indiana U. Math. J.30(1981), 917-924spa
dcterms.references. Cavera, S. Hofmann and J.M. Martell,Perturba-tions of elliptic operators in 1-sided chord-arc domains, inpreparationspa
dcterms.referencesB. Dahlberg, On estimates for harmonic measure,Arch. Rat. Mech. Analysis65(1977), 272–288spa
dcterms.referencesB. Dahlberg,On estimates for harmonic measure, Arch.Rat. Mech. Analysis65(1977), 272–288spa
dcterms.referencesB. Dahlberg,On the absolute continuity of elliptic mea-sure.American Journal of Mathematics 108 (1986),1119-1138spa
dcterms.referencesG. David and D. Jerison,Lipschitz approximation to hy-persurfaces, harmonic measure, and singular integrals,Indiana Univ. Math. J.39(1990), no. 3, 831–845spa
dcterms.referencesG. David and S. Semmes, Singular integrals andrectifiable sets inRn: Au-dela des graphes lips-chitziens,Asterisque193(1991).spa
dcterms.referencesG. David and S. Semmes,Analysis of and on Uni-formly Rectifiable Sets, Mathematical Monographs andSurveys38, AMS 1993spa
dcterms.referencesE. De Giorgi,Sulla differenziabilita eanaliticita delle es-tremali degli integrali multipli regolari, Mem. Acad. Sci.Torino3(1957), 25-43spa
dcterms.referencesM. Dindos, C. Kenig and J. Pipher,BMO solvabil-ity and the A∞condition for elliptic operators, J. Geom.Anal.21(2011), 78 -95.spa
dcterms.references.L EscauriazaThe LpDirichlet problem for small pertur-bations of the Laplacian, Israel J. Math.94(1996), 353-366spa
dcterms.referencesL. Evans and R. Gariepy, Measure theory and fineproperties of functions. Revised edition. Textbooks inMathematics. CRC Press, Boca Raton, FL,(2015)spa
dcterms.referencesR. Fefferman, C. Kenig, J. Pipher,The theory ofweights and the Dirichlet problem for elliptic equations.Ann. of Math. (2) 134 (1991), no. 1, 65–124spa
dcterms.references. Garnett, M. Mourgoglou, and X. Tolsa,Uniformrectifiability in terms of Carleson measure estimates and -approximability of bounded harmonic functions, preprint2016, arXiv:1611.00264.spa
dcterms.referencesD. Gilbarg and N. Trudinger, Elliptic partial differ-ential equations of second order. Reprint of the 1998edition. Classics in Mathematics. Springer-Verlag,Berlin, 2001spa
dcterms.referencesS. Hofmann, C. Kenig, S. Mayboroda and J.Pipher,Square function/Non-tangential maximal func-tion estimates and the Dirichlet problem for non-symmetric elliptic operatorsto appear in Journal of theAMSspa
dcterms.referencesS. Hofmann and P. Le,BMO solvability and absolutecontinuity of harmonic measure, arXiv:1607.00418spa
dcterms.referencesS. Hofmann and J.M. Martell,Uniform rectifiabil-ity and harmonic measure I: Uniform rectifiability impliesPoisson kernels in Lp, Ann. Sci. École Norm. Sup.47(2014), no. 3, 577–654spa
dcterms.referencesS. Hofmann and J.M. Martell,Uniform Rectifiabil-ity and harmonic measure IV: Ahlfors regularity plus Pois-son kernels in Lpimplies uniform rectifiability, preprint,arXiv:1505.06499.spa
dcterms.referencesS. Hofmann, J.M. Martell, and S. Mayboroda,Uniform rectifiability, Carleson measure estimates,and approximation of harmonic functions,DukeMath. J.165 (2016), no. 12, 2331–2389.spa
dcterms.referencesS. Hofmann, J. M. Martell, S. Mayboroda, X.Tolsa and A. VolbergAbsolute continuity between thesurface measure and harmonic measure implies rectifiabil-ity,, ArXiv: 1507.04409spa
dcterms.references. Hofmann, P. Le, J.M. Martell and K, Nyström,The weak-A∞property of harmonic and p-harmonic mea-sures, to appear in Anal. & PDEspa
dcterms.references. Hofmann, P. Le, J.M. Martell and K, Nyström,The weak-A∞property of harmonic and p-harmonic mea-sures, to appear in Anal. & PDEspa
dcterms.referencesS. Hofmann, J.M. Martell and T. Toro,A∞impliesNTA for a class of variable coefficient elliptic operators, toappear in J. of Diff. Eq., arXiv:1611.09561spa
dcterms.referencesS. Hofmann, J.M. Martell and I. Uriarte-Tuero,Uniform Rectifiability and Harmonic Measure II: Poissonkernels in Lpimply uniform rectfiability, Duke Math. J.163(2014), no. 8, 1601–1654spa
dcterms.referencesR. Hunt and R. Wheeden,Positive harmonic func-tions on Lipschitz domainsTrans. Amer. Math. Soc.147(1970), 507-527spa
dcterms.referencesD. Jerison and C. Kenig,Boundary behavior of harmonicfunctions in nontangentially accessible domains, Adv. inMath.46(1982), no. 1, 80–147.spa
dcterms.referencesD. Jerison and C. Kenig,Boundary behavior of harmonicfunctions in nontangentially accessible domains, Adv. inMath.46(1982), no. 1, 80–147.spa
dcterms.referencesC. Kenig, H. Koch, J. Pipher and T. Toro,A newapproach to absolute continuity of elliptic measure, withapplications to non-symmetric equations, Adv. Math.153(2000), no. 2, 231-298spa
dcterms.referencesC. Kenig, B. Kirchheim, J. Pipher and T. Toro,Square functions and the A∞property of elliptic measures,J. Geom. Anal.26(2016), no. 3, 2383–2410spa
dcterms.referencesC.E. Kenig and J. Pipher,The Dirichlet problem for el-liptic equations with drift terms, Publ. Mat.45, (2001),199–217spa
dcterms.referencesC. Kenig and T. Toro,Harmonic measure on locallyflat domainsDuke Math. J. 87 (1997), no. 3, 509–551spa
dcterms.referencesC. Kenig and T. Toro,Free boundary regularity forharmonic measures and Poisson kernels, Ann. of Math.(2)150(1999), no. 2, 369-454spa
dcterms.referencesC. Kenig and T. Toro,Poisson kernel characteriza-tion of Reifenberg flat chord arc domains, Ann. Sci. ÉcoleNorm. Sup. (4)36(2003), 323-401spa
dcterms.referencesW. Littman, G. Stampacchia and H.F. Weinberger,Regular points for elliptic equations with discontinuous coefficientsAnn. Scuola Norm. Sup. Pisa (3)17(1963)43-77O. Martio,Capacity and measure densities, Ann. Acad.Sci. Fenn. Ser. A I Math.4(1979), 109-118spa
dcterms.referencesE. Milakis, J. Pipher and T. Toro,Harmonic Anal-ysis on Chord Arc Domains, J. Geom. Anal.23(2013),2091-2157.spa
dcterms.referencesE. Milakis, J. Pipher and T. Toro,Perturbation ofelliptic operators in chord arc domains, ContemporaryMathematics (AMS)612(2014), 143 -161spa
dcterms.referencesE. Milakis and T. Toro,Divergence form operators inReifenberg flat domains, Mathematische Zeitschrift264(2010), 15-41spa
dcterms.referencesL. Modica and S. Mortola,Construction of a sin-gular elliptic-harmonic measure, Manuscripta Math.33(1980), 81-98spa
dcterms.referencesL. Modica, S. Mortola and S. Salsa,A nonvaria-tional second order elliptic operator with singular ellipticmeasureProc. of Amer. Math. Soc.84(1982), 225-230spa
dcterms.referencesJ. Moser,On Harnack’s theorem for elliptic differentialequations, Comm. Pure Appl. Math.14(1961) 577-591spa
dcterms.references. Nash,Continuity of solutions of parabolic and ellipticequations, Amer. J. of Math80(1958), 931-954spa
dcterms.references. Semmes,A criterion for the boundedness of singularintegrals on on hypersurfaces, Trans. Amer. Math. Soc.311(1989), 501–513spa
dcterms.referencesN. Wiener,The Dirichlet problem, J. Math. Phys.3(1924), 127-146.spa
dcterms.referencesZ. Zhao,BMO solvability and the A∞condition ofthe elliptic measure in uniform domains, preprint,arXiv:1602.00717spa
dcterms.referencesT. Toro & Z. Zhao,A∞implies rectifiability for ellipticoperators with V MO coefficients, in preparationspa
dc.rights.accessrightsinfo:eu-repo/semantics/openAccessspa
dc.type.driverinfo:eu-repo/semantics/articlespa
dc.type.versioninfo:eu-repo/semantics/publishedVersionspa
dc.rights.creativecommonsAtribución-NoComercial 4.0 Internacional (CC BY-NC 4.0)spa
dc.identifier.doihttps://doi.org/10.18257/raccefyn.512-
dc.subject.proposalHarmonic measureeng
dc.subject.proposalMedida armónicaspa
dc.subject.proposalMedida elípticaspa
dc.subject.proposalElliptic measureeng
dc.subject.proposalRectificabilidad uniformespa
dc.subject.proposalUniform rectifiabilityeng
dc.subject.proposalPeso A∞spa
dc.subject.proposalA∞-weighteng
dc.subject.proposalDominio de Lipschitzspa
dc.subject.proposalDomain of Lipschitzeng
dc.type.coarhttp://purl.org/coar/resource_type/c_6501spa
dc.relation.ispartofjournalRevista de la Academia Colombiana de Ciencias Exactas, Físicas y Naturalesspa
dc.relation.citationvolume41spa
dc.relation.citationstartpage521spa
dc.relation.citationendpage527spa
dc.publisher.placeBogotá, Colombiaspa
dc.contributor.corporatenameAcademia Colombiana de Ciencias Exactas, Físicas y Naturalesspa
dc.relation.citationissue161spa
dc.type.contentDataPaperspa
dc.type.redcolhttp://purl.org/redcol/resource_type/ARTREFspa
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2spa
oaire.versionhttp://purl.org/coar/version/c_970fb48d4fbd8a85spa
Appears in Collections:BA. Revista de la Academia Colombiana de Ciencias Exactas Físicas y Naturales

Files in This Item:
File Description SizeFormat 
9. Analysis and Geometry on non-smooth domains.pdfMatemáticas310.09 kBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons